# SDR REXA2015060900570

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 17,880 hours, 11,336 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 296KTS AT F190 LOUD BANG RT ENG FLAME OUT, VIB N2, FOLLOWED BY ENG OIL P-199, FOLLOWED CHECK LIST.  R & R RT ENG IAW 900-72-430-902 & 900-72-430-906.  REFER TO 527345 NON-ROUTINE WORK CARD.  EMER WAS DECLARED, ACFT LANDED SAFELY WITHOUT INCIDENT.  ON THE CLIMB THROUGH 19,000’ AT 290 KTS, EXPERIENCED A LOUD BANG WITH SIGNIFICANT VIBRATION THROUGH THE ACFT.  THE RT ENG N1 BEGAN TO DETERIORATE WITH ASSOCIATED YAW & THE N2 SHOWED A VIB MSG.  SHORTLY AFTER, THE RT ENG FLAME OUT & OIL PRESS MSGS APPEARED.  THE ACFT WAS LEVELED OFF & AN EMER DECLARED. CHECKLISTS COMPLETED & ENG ENGINE SECURED.  YELLOW LEVEL EMER DECLARED & PA MADE TO THE CUSTOMERS.  COMPLETED APPROACH WITH NORMAL LANDING.  CABIN REPORTED TO THE CREW THAT MOST OF THE CUSTOMERS REMAINED CALM WITH ONLY A FEW QUESTIONS OF CONCERN.  APPLAUSE AFTER LANDING & CREW COMMENDED DURING THE DEPLANING.
